Often, waking from sleep, some girls pay attention to the fact that the upper eyelid swelling.
This, of course, radically changing the way.
May be several reasons for the occurrence of this disease.
Eyelid edema can be a sign of conjunctivitis, rhinitis or other colds. It is worth noting that many pregnant women also suffer from a similar problem.
One of the common causes of swelling of the eyelids (both lower and upper) is excess fluid in the body. Often this is a result of violations of water-electrolyte metabolism.
Long work on the computer, so even iflow light, can cause this syndrome as anoxia. Lack of oxygen in the human body, in turn, provoke insomnia. As a result of fatigue in the morning, and swollen eyelids.
It is noteworthy that the use of cosmetics can also cause swelling of the eyelids. This is especially true sensitive skin type.
We absolutely healthy girl the swelling of the upper eyelidsIt can be caused by: wrong (awkward) position of the head during sleep, hobby salty foods, alcohol abuse, smoking, chronic lack of sleep, overeating at night.
If you have only swelling of the upper eyelid,perhaps this is a sign of such diseases as blepharitis. The cause of the disease may include: Disorders of the glands located in the upper vekah- allergic nature reaktsiya- bacterial infection.
Edema, which occur regularly and irregularly as a result of various forms of abuse or violation of sleep, you can remove a variety of nutritious masks, massage.
Note: in the most preferred case, cosmetics, based laid cucumber extract and caffeine.
If the reason was the swelling of the upper eyelidscolds or inflammation, then the treatment as usually suitable special eye drops instillation. They contain a vasoconstrictor agent. This may be an antibacterial or antimicrobial agent. In either case, treatment must assign the attending physician.
To avoid swelling of the eyelids, try not to drink the night of excess amounts of liquid. There will also be appropriate to apply any diuretics: teas, decoctions, tinctures.
For the treatment of withdrawal symptoms and diseaseshould consult a qualified professional. The attending physician studying the condition of your body, appoint a specific course, which consists of taking the drugs directed action.